# SDR SWAA2020092416074

- Difficulty date: September 14, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142047420
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE AFT ENTRY DOOR IS INOP.  PERFORMED CONTINUITY TEST FROM CONNECTOR D2982 TO D10744 AND GROUND, PER WDM 33-51-14 AND FOUND WIRE W3142-0474-20 DISCONNECTED FROM GD3814-DC.  TERMINATED AND REINSERTED WIRE W3142-0474-20 INTO GD3814-DC AND PERFORMED GOOD CONTINUITY CHECK, PER SWPM 20-90-15 AND WDM 33-51-14.  PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY EXIT LIGHTS ABOVE AFT LT DOOR, PER AMM 33-51-00-710-801 59019U 14SEP20.
